Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Diabetes, high blood pressure, high serum creatinine level. Advice?

I am on diabetic and high bp treatment. Recently in my blood examination, it was found that my serum creatinine level has gone up to the level of 2.0. I am taking following medicines. 1. glymer 2mg twice daily 2. glycephase 500 twice daily 3. amlodipine 5mg twice daily 4. telma h 40 once daily 5. telma 40 once daily 6. ecosprin 75 once daily 7. storwas 10 once daily. PRESENTLY MY BP AND BLOOD-SUGAR LEVEL IS VERY MUCH UNDER CONTROL. MY ULTRA-SOUND REPORT WRT MY KIDNEY AND PROSTRATE IS ALSO NORMAL. please advice me.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Urologist 's  Response
hi gothi, you need to consult a nephrologist for this. you may have to change some of your medications. the nephrologist will also advice further tests, including 24 hour urine protein to see if your kidney is leaking proteins etc. good control of diabetes and BP can protect your kidneys for longer time. be on regular follow up. take care.
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor